# SDR 0003509601

- Difficulty date: September 14, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N601NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47038
- Aircraft time: 68,009 hours, 63,644 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Catwalk
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY LIGHTS IN CATWALK INOPERATIVE.  MAINTENANCE REPLACED THE POWER SUPPLY.
